MathSciNet Relay Station
MathSciNet bibliographic data
MR2405165 (2009g:35345) 35R35 (35B65 35J05)
Athanasopoulos, I.; Caffarelli, L. A.; Salsa, S. The structure of the free boundary for lower dimensional obstacle problems. Amer. J. Math. 130 (2008), no. 2, 485–498.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement